Ask The Doctor > Questions & Answers > I started birth control, Sprintec, last August I stopped tak

I started birth control, Sprintec, last August I stopped tak

Patient: I started birth control, Sprintec, last August. I stopped taking it the week of my last placebos. I did not take the placebos. It’s been almost 3 weeks since I haven’t taken it. I’m having slight pregnancy symptoms. My nipples are hard and dark. My breasts feel thick. I have a lot of back aches and shoulder aches. I’m tired a lot although I sleep regularly. I’m nauseous and turned off by food. I’ve been craving fish sticks and have eaten them two days straight.Could I be pregnant? I’ve been pregnant before but had a clinically induced miscarriage (abortion by pill).Or could this just be me getting off my birth control?I have sex on a regular basis. Around 4-5 times a week and my boyfriend ejaculated inside me.

 

 

Symptoms: Nausea, cravings, fatigue, mood swings, food aversions

 

 

Doctor: Hello dear,Thanks for trusting ATD about your health care.I can understand your concerns.Your symptoms can be due to a sign of early pregnancy because you had unprotected sex many times.It can be due to withdrawal effect of birth control pills due to hormonal imbalance.You should go for a home urine pregnancy test if you missed your period by 7 days.Hope it is useful, feel free to discuss more questions.Good luck.Regards

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment